# SDR DL76L070286

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 46,162 hours, 6,897 cycles
- Engine: Pwa PW4060
- Engine time: 43,189 hours, 6,518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 727679
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 43,189 hours, 6,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AROUND 15000 FT MSL APPROX 7 MINUTES INTO THE FLIGHT LT ENGINE ABRUPTLY ROLLED BACK TO IDLE 1.0 EPR THEN ATTEMPTED TO RECOVER CREW EMPLOYED QRH AT ARM SWITCH OFF AND RETARDED THROTTLE.  REPLACED NR 1 ENG PER TRANS 1T148 .
